# SDR 97ZZZX319

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - INSPECT ATTACHMENT BOLTS AND NUTS OF THE REAR SPAR ROOT JOINT ATTACHMENT FITTINGS AT RIB 2 IAW EO E92/083/657C.  CORRECTIVE ACTION:  C/W EO E92/083/657 REV C AND REPLACED BOLT WASHER AND NUT IN POSITION E, LT REAR WING SPAR.  GENERATED CARD FOR LEAK CHECK.  SEALED INSIDE OF TANK IN POSITION E.
